# SDR UIEA2019081635046

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Packing
- Part number: 9607M0SP52
- Condition: Leaking
- Location: Bearing Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND ENG SN:707422 NO. 1 BEARING MANIFOLD OIL LEAK.( REPLACED NO. 1 BEARING MANIFOLD PACKING. PERFORMED ENG IDLE RUN LEAK CHECK. RESULT CONDITION CHECK NORMAL AND NO LEAK FOUND IAW 72-31-03-004-001 & 72-31-03-404-005.     PACKING OFF PART (PN: R1316P004)     )
